Getting off compounded hormones
Hi Wray, I have been taking compounded hormones for about 8 years. I am now 56 and post menopausal. I had the worst peri-m and menopause ever! I have a history of lots of female problems, and have had multiple surgeries for infertility, so menopause was just another misery in a long list of pain over my lifetime. I believe now that I have always been estrogen dominant.
Anyway, I now think that the compounded hormones are starting to have some side effects. For one, I now have borderline hypothyroidism. My skin is getting dryer, and my hair is getting thinner. I am also depressed and I have panic attacks. Can natural progesterone help reverse the thyroid problem? My Dr. says it is considered borderline. I do not want to take thyroid medication.
Also, can estrogen cause stomach aches? For a short while I was using the est-ring and had to stop due to severe stomach pain. Was wondering if you can direct me to any articles about that. Thanks.